MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn at handoff notified this rn about heat packs not working.Rn wasted approximately 15-20 heat packs over the course of a 12 hours shift.Heat packs did not produce heat after popping center.

Brand Name
CARDINAL HEALTH
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key9166120
Report Number9166120
Device Sequence Number19743523
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public(01)10885380167188
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/18/2019
Report Date (Section F) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV9J010
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/18/2019